Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Accidentally took overdose of Amoxicillin, nausea. Is it serious?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
Hi I am 31 years old, 5"8, 145 lbs, no serious medical history other than acid reflux and some allergies to dust and pollen etc. and I accidently took 2 500mg pills of Amoxicilin within a 3 hour time frame but I had a lot of food today. I feel slightly nautious but thats about it. Is it serious?
Posted Fri, 27 Apr 2012 in Digestion and Bowels
Answered by Dr. Radhika 29 minutes later
Thanks for the query.

Even though you have taken the tablet within 3 hrs frame it won’t make much of a difference, just take the next dosage 3 to 4 hrs later than the actual time.

You may develop little acidity, otherwise you will be fine. Drink lots of fluids, eat food regularly and take the pantoprazole prescribed to you before food. There won’t be any other side effects, be assured about that.

Hope I have answered your query. I will be available for follow up queries.

Wish you good health and speedy recovery.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor